# SDR UPS04841750

- Difficulty date: December 3, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 37734421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FLOORBEAM IS CORRODED BEYOND LIMITS AT STATION 822 AT LBL 24 UPPER CAP.  REMOVED, FABRICATED AND REPLACED FLOORBEAM IAW DWG 3773442 AND SRM 51-3-0, 51-1-20D.
